Management of Upper Gastrointestinal Bleeding due to NSAID Gastropathy that is Unresponsive to Ranitidine

Lusy Erawati, Sayid Ridho, Ginova Nainggolan, Ari Fahrial Syam, Chudahman Manan

Abstract


Non steroidal anti-inflammatory drugs (NSAIDS) are now commonly used in clinical practice. On the other hands, this drug could result severe complication such as bleeding and perforation. In such condition, proton pump inhibitor can be used to stop bleeding than H2 antagonists. We reported one cases of upper gastrointestinal bleeding due to NSAID gastropathy that was unresponsive to Ranitidine. The treatment was suitable to proton pump inhibitor that could overcome upper gastrointestinal bleeding.


Full Text:

FULL TEXT (PDF)


DOI: https://doi.org/10.24871/42200359-63

Refbacks

  • There are currently no refbacks.


Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License